# SDR SWAA2023051230213

- Difficulty date: April 22, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM L1 DOOR ADJUSTMENTS AS REQ'D AFTER INSTALLATION<[01] L1 DOOR ADJUSTMENT ACCOMPLISHED AS REQ'D AFTER INSTALLATION AS PER AMM 52-11-00-820;[02] L1 DOOR ADJUSTMENT ACCOMPLISHED AS REQ'D AFTER INSTALLATION AS PER AMM 52-11-00-820
